IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Calcul d'une marée sinusoïdale simple se propageant dans deux dimensions
Holsters, H. (1959). Calcul d'une marée sinusoïdale simple se propageant dans deux dimensions. Tijds. Openb. Werken Belg. = Ann. Trav. Publics Belg. 1959(2): 129-141
In: Tijdschrift der Openbare Werken van België = Annales des Travaux Publics de Belgique. Ministère des Travaux Publics = Ministerie van Openbare Werken: Bruxelles. ISSN 0373-0891, more

Available in Author 

Keyword
    Tides

Author  Top 
  • Holsters, H.

All data in IMIS is subject to the VLIZ privacy policy Top | Author